Posted by: mdw | 2008-12-07

to stop taking Nuzak

Please tell me how to stop taking
Nusak. I' ve been using it for two years.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear MDW

Thank you for visiting

Please be so kind as to advise why you are using Nuzak and if it is helping for your condition. On receipt of your reply, the matter will receive my further attention.

Kind regards

Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: s | 2016-07-30

Am using nuzak for 8 days is ok 4 me to withdraw did capsules now plz help

Reply to s
Posted by: Anonymous | 2016-07-23

Can u stop taking nuzak 4 a month

Reply to Anonymous
Posted by: cm | 2015-07-15

I was put on Nuzak for anxiety and mild depression.

Reply to cm
Posted by: cm | 2015-07-15

Good day Doc, I am hoping you can advise me. We went away on vacation 1 month ago and I forgot to take my nuzak (was on 1x 20mg per day) I had been wanting to stop so decided not to take them anymore. Its now just over a month my first withdrawal spell hit me two weeks ago and it was terrible I spent an entire day crying. I now have headaches daily my IBS which had disappeared while I was on the Nuzak (for a year and a few months) is now back with vengeance I have also picked up 5 kgs in a month. I feel light headed , dizzy and have what I read on the net called Brain Zaps. Been feeling very demotivated and am worried that im not gonna get out of this slump im in. I have reconsidered starting the nuzak again despite my therapist telling me to stick it out and carry on with the Theunine (herbal) supplement I have been on for two weeks (since my crying spat). All I want to do is sleep. I have tried going back to the gym ( as I am usually very active with cycling and gymming) but I am just tired and don't have the energy by the end of the day. I don't want to be on Medication forever and am afraid that I will be more and more dependant on the drug as time goes by (hence I wanted to stop it) Just don't know what to do at the moment... Please help

Reply to cm
Posted by: Anonymous | 2015-01-02

Hi, ive been on nuzac for only a year now. We would like to start a family. So want to stop taking meds. How do I stop? Thanks.x

Reply to Anonymous
Posted by: Thomas | 2014-11-22

I've been on Nuzak for 5years prescribed by my do I was for depression nd anxiety.after my dads death.

Reply to Thomas
Posted by: Anonymous | 2014-09-20

Hi all . I went to the doctor a week ago and he said hi was hewing into depression and gave me 20 mg of nuzak to take everyday for a month and I've been on them for a week but now my family is worried about me taking them . How can I go about stop using nuzak safely and without any severe withdrawal symptoms ? Best regards

Reply to Anonymous
Posted by: Anonymous | 2014-05-13

My son is Schitsofrinia they give him Nuzak to calm with his. Resiperidone and tripeline, he used it for 10 days then he started not ta want to eat, they stop it after 10 day is this ok. He is also on resperidone 6mg a day and it looks like his in being druged the whole day, can u help please

Reply to Anonymous
Posted by: Anonymous | 2013-05-28

hi im also on nuzak and would like to stop. currently I am taking 40mg/day. please advice me as to how I need to go about tapering down. best regards

Reply to Anonymous
Posted by: Dr Bets | 2008-12-08

Dear Mdw
Dr Anrich will only be on duty by Friday, so I thought to answer so long. You have to stop the Nuzak very gradually. You can start by skipping a dose every 4 th day for 2 weeks, then every 3 rd day for 2 weeks, then every 2nd day for a week and then stop. Do not stop to quickly otherwise you will feel teary and have withdrawal symptoms that can include flu symptoms, sleeplessness, nervousness and anxiety.

Reply to Dr Bets
Posted by: mdw | 2008-12-08

Thank you doc. I was very depressed and full of anger . I realized now that it is because I am going deaf.....nerves..and I was cross and angry with the whole world. But i am learnig to cope and feel that it is time that i stop using Nuzak, I' m also going on a 12 months visit to my children in Australia,I am a new person and feel good using Nuzak exept that I have no sex drive since taking it...on the other hand we are an elderly couple and my husband is quite happy not to perform anymore.

Reply to mdw

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.